Womp womp.

My last post was… over a week ago. Judging by that and the title of my post, I’m sure you can tell something’s gone wrong.

EPIC. FAIL.

Brain meds are a touchy bunch… as is evidenced by the fact that I upped my dosage too much, which ended up with the med backfiring on me. In my face. It was pretty bad. My psych told me to increase it (he gave me 3 sizes: 2, 5 and 10 mg) if I thought I needed to, and at the end of my 2mg week, I was still a little anxious, so I increased it to 5. Turns out that anxiety is a side effect of the med, which only got worse as I went up. Seeing as how nothing got better at 5mg, I went up to 10mg and that is when the problems started.

If you’ve ever taken an antidepressant, you’ll know the big warning: if you start having suicidal thoughts, get yourself in to an ER immediately. It’s weird, how these kinds of meds tend to make your problem worse if you’re not taking it right. I’m not saying that was my side effect (I’ve never had that kind of thought in all my years of anxiety and depression), but I’m saying my original problem got ten times worse after increasing my meds too much. Compound it with the new anxiety, and it was basically a recipe for disaster.

I’m tapering back down to 2mg. It was when I felt perfect. I should’ve just accepted that, but I was convinced there was more to have. Don’t make the same mistake, if you end up going through the same thing.

I hope to be back in full working order soon.

Advertisements

2 thoughts on “Womp womp.

  1. I’ve taken Lorazapam a couple of times. I liked the absense of anxiety. It wasn’t that I wanted to be happier, I just felt more productive. I’m afraid that if I take it regularly, something awful will happen; like I won’t be able to handle high stress situations.

    I’m glad you shared your experience. Making decisions are so much easier when people relate real experience and skilled deduction.

    • That’s one I haven’t heard of before. I originally started meds because of anxiety but as my treatment went on I realized there was more that needed to be addressed. It’s been a process.

      I have a lot more entries about this under the Mental Health tag if you want to read them. Just click on the tag at the bottom of the post itself :)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s